# SDR JJBA20170930035

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 29,192 hours, 18,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE. REMOVED, CHARGED, AND REINSTALLED TH EEMERGENCY BATTERIES. OPS CHECKED GOOD.  NO DEFECTS NOTED.
